# SDR ASAA2013032994306

- Difficulty date: March 29, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990
- Aircraft serial: 41732
- Aircraft time: 1,031 hours, 356 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 15110
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,104 hours, 373 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT SPLIT NOTED DURING CLIMBOUT.  RT 20/LT 44 PSI AT LEVEL OFF LT REMAINS CONSTANT & RT CLIMBS STEADILY TO 44 PSI.  ACFT GROUNDED. ACCOMPLISHED T/C NG-36WC-00001 NR 2 ENGINE HEALTH CHECK.  REPLACED NR 2 ENGINE PRE-COOLER CONTROL VALVE OPS/LEAK CHECKED GOOD REF AMM 36-12-02.  PERFORMED BLEED AIR OPS TEST AND REPAIR CONFIRMATION REF MM 36-11-00-710-801, FIM 36-10-00-810-807. NR 2 ENGINE OPERATES WITHIN CHART LIMITS, NO DUCT PRESSURE DISPARITY NOTED.
